# SDR CA150903008

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 28,254 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Part number: NAS302671964
- Condition: Corroded
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AND INSPECTION IN THE LT WING ROOT AREA, IT WAS NOTED THAT THE AILERON TRIM AND AILERON PRIMARY CABLES WERE HEAVILY CORRODED. ONLY LITTLE HAND PRESSURE ON THE TRIM CABLE CAUSED THE CABLE TO BREAK DUE TO IT BEING EXTREMELY BRITTLE. FURTHER INVESTIGATION AND CABLE REPLACEMENT TO BE CARRIED OUT.
